# SDR ASAA2024100953504

- Difficulty date: October 9, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 70,559 hours, 36,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM 986 CORRODED AT EXISTING REPAIR RH SIDE. GROUNDED - YES. FOUND TO BE OUT OF LIMITS DUE TO EXISTING REPAIR HAVING CORROSION. REPAIRED 986 FLOOR BEAM IAW B737-700 SRM 53-70-51-2R-4W=1.0" O=.150 R=.080 L=18" D=.070.
